Weak quantization in a nonperturbative model

Emch, Gérard G. ; Sinha, Kalyan B. (1979) Weak quantization in a nonperturbative model Journal of Mathematical Physics, 20 (7). pp. 1336-1340. ISSN 0022-2488

Full text not available from this repository.

Official URL: http://jmp.aip.org/resource/1/jmapaq/v20/i7/p1336_...

Related URL: http://dx.doi.org/10.1063/1.524236


The concepts of extended operator convergence and of spectral concentration are used to study rigorously a class of simple models for the tunnel effect and the laser. We compute exactly the asymptotic decay times of the eigenmodes, and we prove their link with the line width of the corresponding resonances.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
ID Code:61295
Deposited On:14 Sep 2011 08:52
Last Modified:14 Sep 2011 08:52

Repository Staff Only: item control page